# SDR ASAA2016072317465

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11,089 hours, 3,554 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 5258
- Condition: Leaking
- Location: Idg
- Part time: 24,649 hours, 10,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OIL LEAK FROM NR 1 ENGOME IDG AIR - OIL COOLER.  ACFT GROUNDED.  REPLACED THE NR 1 IDG AIR-OIL COOLER IAW AMM 24-11-21-000-801 AND 24-11-21-400-801.  LEAK CHECKED GOOD.
